Please use this identifier to cite or link to this item:
https://rfos.fon.bg.ac.rs/handle/123456789/713Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.creator | Hussain, Nawab | |
| dc.creator | Rafiq, Arif | |
| dc.creator | Damjanović, Boško | |
| dc.creator | Lazović, Rade | |
| dc.date.accessioned | 2023-05-12T10:19:06Z | - |
| dc.date.available | 2023-05-12T10:19:06Z | - |
| dc.date.issued | 2011 | |
| dc.identifier.issn | 1687-1812 | |
| dc.identifier.uri | https://rfos.fon.bg.ac.rs/handle/123456789/713 | - |
| dc.description.abstract | In this note, by taking an counter example, we prove that the iteration process due to Agarwal et al. (J. Nonlinear Convex. Anal. 8 (1), 61-79, 2007) is faster than the Mann and Ishikawa iteration processes for Zamfirescu operators. | en |
| dc.publisher | Springer International Publishing Ag, Cham | |
| dc.relation | King Abdulaziz University | |
| dc.rights | openAccess | |
| dc.rights.uri | https://creativecommons.org/licenses/by/4.0/ | |
| dc.source | Fixed Point Theory and Applications | |
| dc.subject | Zamfirescu operator | en |
| dc.subject | iteration processes | en |
| dc.title | On rate of convergence of various iterative schemes | en |
| dc.type | article | |
| dc.rights.license | BY | |
| dc.citation.rank | aM21 | |
| dc.identifier.doi | 10.1186/1687-1812-2011-45 | |
| dc.identifier.fulltext | http://prototype2.rcub.bg.ac.rs/bitstream/id/1135/709.pdf | |
| dc.identifier.rcub | conv_1376 | |
| dc.identifier.scopus | 2-s2.0-80053626739 | |
| dc.identifier.wos | 000300238600001 | |
| dc.type.version | publishedVersion | |
| item.cerifentitytype | Publications | - |
| item.fulltext | With Fulltext | - |
| item.grantfulltext | open | - |
| item.openairetype | article | - |
| item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
| Appears in Collections: | Radovi istraživača / Researchers’ publications | |
This item is licensed under a Creative Commons License
